S. Gutierrez and A. de Laire (2015), Self-similar solutions of the one-dimensional Landau-Lifshitz-Gilbert equation, Nonlinearity, Volume 28, no. 5, (2015), 1307-1350.
J. Bennett, N. Bez, S. Gutierrez and S. Lee (2014), On the Strichartz estimates for the kinetic transport equation, Communications in Partial Differential Equations, Volume 39, no. 10, 1821-1826.
J. Bennett, N. Bez and S. Gutierrez (2014), Transversal multilinear Radon-like transforms: local and global estimates, Revista Matematica Iberoamericana, Volume 29, no. 3, 765-788.
J.A. Barcelo, L. Fanelli, S. Gutierrez, A. Ruiz and M. C. Vilela (2013), Hardy uncertainty principle and unique continuation properties of covariant Schrodinger flows, Journal of Functional Analysis, Volume 264, no. 10, 2386-2415.
S. Gutierrez and L. Vega (2013), On the stability of self-similar solutions of 1D cubic Schrodinger equations, Mathematische Annalen, Volume 356, no. 1, 259-300.
N. Bournaveas and S. Gutierrez (2008), Averages over spheres for kinetic transport equations with velocity derivatives in the right-hand side, SIAM Journal on Mathematical Analysis, SIMA, Volume 40, no. 2, 653-674..
N. Bournaveas, V. Calvez, S. Gutierrez and B. Perthame (2008), Global existence for a kinetic model of chemotaxis via dispersion and Strichartz estimates, Communications in Partial Differential Equations, Volume 33, no. 1, 79-95.
N. Bournaveas and S. Gutierrez (2007), On the regularity of the averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces, Revista Matematica Iberoamericana, Volume 23, no. 2, 481-512.
S. Gutierrez and L. Vega (2004), Self-similar solutions of the localized induction approximation: singularity formation, Nonlinearity, Volume 17, no. 6, 2091-2136.
S. Gutierrez (2004), Non trivial Lq solutions to the Ginzburg-Landau equation, Mathematische Annalen, Volume 328, no. 1&2, 1-25.
S. Gutierrez, J. Rivas and L. Vega (2003), Formation of singularities and self-similar vortex motion under the localized induction approximation, Communications in Partial Differential Equations, Volume 28, no. 5&6, 927-968.
S. Gutierrez (2000), A note on restricted weak-type estimates for Bochner Riesz operators with negative index in Rn, n≥2, Proceedings Amer. Math. Soc., Volume 128, no. 2, 495-501.